Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 271, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 30, 2017, 9:40 PM MDT for 4 counties in New Mexico. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2017, 9:40 PM MDT (03:40 UTC)
- Expired
- Jun 30, 2017, 10:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Curry County, NM, De Baca County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 51 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:47 PM MDT | TSTM WND GST 58 | 13 Se Tolar, NM | K4MR AWOS. |
| Jun 30, 9:54 PM MDT | TSTM WND GST 85 | 13 Se Tolar, NM | MELROSE RANGE RAWS. |
| Jun 30, 10:00 PM MDT | TSTM WND GST 67 | 9 Wnw Floyd, NM | |
| Jun 30, 10:07 PM MDT | HAIL 2.75 | 2 Nw Floyd, NM | |
| Jun 30, 10:25 PM MDT | TSTM WND DMG | 7 S Floyd, NM | TRAILER BLOWN OVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1235 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
285
WUUS55 KABQ 010340
SVRABQ
NMC005-009-011-041-010430-
/O.NEW.KABQ.SV.W.0271.170701T0340Z-170701T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
940 PM MDT FRI JUN 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central Roosevelt County in east central New Mexico...
East central De Baca County in east central New Mexico...
Northern Chaves County in southeastern New Mexico...
Southwestern Curry County in east central New Mexico...
* Until 1030 PM MDT.
* At 940 PM MDT, a severe thunderstorm was located 12 miles southwest
of Melrose, or 26 miles west of Portales, moving southeast at 45
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Portales, Melrose, Elida, Floyd and Oasis State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to shelter inside a strong building. Stay away from
windows.
&&
LAT...LON 3423 10406 3450 10388 3430 10314 3368 10357
TIME...MOT...LOC 0340Z 318DEG 37KT 3429 10378
HAIL...1.25IN
WIND...60MPH
$$
342 follow-up statements
911
WWUS55 KABQ 010401
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1001 PM MDT FRI JUN 30 2017
NMC011-010410-
/O.CAN.KABQ.SV.W.0271.000000T0000Z-170701T0430Z/
De Baca-
1001 PM MDT FRI JUN 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE BACA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3410 10393 3445 10386 3430 10314 3368 10357
TIME...MOT...LOC 0400Z 313DEG 30KT 3419 10364
$$
NMC005-009-041-010430-
/O.CON.KABQ.SV.W.0271.000000T0000Z-170701T0430Z/
Roosevelt-Chaves-Curry-
1001 PM MDT FRI JUN 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR CENTRAL ROOSEVELT...NORTHEASTERN CHAVES AND SOUTHWESTERN CURRY
COUNTIES...
At 1000 PM MDT, a severe thunderstorm was located 16 miles south of
Melrose, or 16 miles west of Portales, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Portales, Elida, Floyd and Oasis State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3410 10393 3445 10386 3430 10314 3368 10357
TIME...MOT...LOC 0400Z 313DEG 30KT 3419 10364
HAIL...1.50IN
WIND...70MPH
$$
34520
WWUS55 KABQ 010411
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1011 PM MDT FRI JUN 30 2017
NMC005-009-041-010430-
/O.CON.KABQ.SV.W.0271.000000T0000Z-170701T0430Z/
Roosevelt-Chaves-Curry-
1011 PM MDT FRI JUN 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR CENTRAL ROOSEVELT...NORTHEASTERN CHAVES AND SOUTHWESTERN CURRY
COUNTIES...
At 1011 PM MDT, a severe thunderstorm was located 11 miles west of
Portales, moving southeast at 40 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and two inch hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Portales, Elida, Floyd and Oasis State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3410 10393 3438 10376 3430 10314 3368 10357
TIME...MOT...LOC 0411Z 311DEG 33KT 3415 10355
HAIL...2.00IN
WIND...80MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:44 PM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 30, 5:44 PM MDT, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 544 PM MDT Fri Jun 30 2017 .AVIATION... 00Z TAF CYCLE SHRA/TSRA have developed along the central mountain chain this afternoon, and across NE NM several storms have moved over lower elevations have increased in intensity. Large hail and gusty winds to 50kt will be possible with these storms through the evening. Brief MVFR cigs can be expected with these storms as well, though confidence is low that any taf site will take a direct hit. IFR cigs are expected to develop after midnight along and east of the central mt chain. Confidence is increasing that KLVS, KTCC and KROW will be impacted thru at least mid morning Saturday. Gap winds will return to KSAF and KABQ this evening as the front pushes west, with gusts near 35kt possible for ABQ. Will continue to evaluate the need for an AWW this evening. Strongest winds are expected between 03Z and 08Z. 34 && .PREV DISCUSSION...318 PM MDT Fri Jun 30 2017... .SYNOPSIS... A back door cold front will continue to spread cooler air, more humid air and heightened thunderstorm chances along and east of the central mountain chain through tonight. Strong to a few severe storms are expected across the high plains of northeast and east central New Mexico into the evening. Easterly gap winds will develop along the Rio Grande Valley this evening into Saturday morning as the cooler air mass builds westward. With a fresh inject of moisture, thunderstorm chances will favor areas between the Continental Divide and the central mountain chain Saturday, with continued storm activity in the east. Drier air will then spread back eastward and into western areas for Sunday limiting storm activity to areas along and east of the central mountain chain through Monday. A potentially more active thunderstorm pattern could set up for central and western New Mexico mid to late next week as the Four Corners high builds and centers just north of the state. && .DISCUSSION... Cooler air mass gradually building westward along/toward the east slopes of the central mountain chain. East-west MSLP gradient will continue to strengthen through late afternoon/early evening before acute onset of easterly gaps winds along the Rio Grande Valley just before sunset. Instability axis along/just north of the frontal boundary from south of Roswell to vicinity of the Caprock where uncapped surface-based CAPE in the 2000-3000 J/kg range. Farther north, across northeast portions of the state, where 0-6km bulk shear values 45-50 kts beneath enhanced mid- level westerlies, on-going severe storms should gradually increase in coverage. Possible MCC development toward early evening but would like to see more of northwesterly component to mid- level flow to support sustained upscale organization. Went ahead and expanded chance PoP a bit farther south into the southeast plains. Westerly flow to gradually relax as the day progresses Saturday in response to gradually rising 500mb heights. Tomorrow's convective forecast will be largely if not entirely depend on how far west quality low level moisture reaches. Past experience/pattern recognition would favor areas east of the Divide to east slopes of the central mountain chain for initial midday development. Weaker steering winds should delay or perhaps limit the eastward extent of convection across the far eastern plains Saturday afternoon or evening. However, potential for at least isolated strong to severe storms given favorable directional vertical wind shear and would not completely rule out that potential along the east slopes of the Jemez Mountains and central valley corridor. Influence of drier westerlies returns to western NM on Sunday and quality of low level moisture will be significantly degraded west of the central mountain chain. If we do manage a few storms the will tend to drier side with dry lightning a concern. Beyond Sunday, the Four Corners high steadily strengthens and shifts north during the Independence Day holiday period and especially during the Wed/Thu period with a 598-599 dam high centered just north of the state. NE/E to SW/W steering flow for mid to late week will likely prove quite promising for storm coverage between the Divide and east slopes of the central mountain chain with the Rio Grande valley and WC/SW valleys often among the most favored areas in these patterns, while the far east will be least favored given steering flow considerations. Will anxiously watch potential for deeper sub- tropical moisture to spread into southern areas. KJ && .FIRE WEATHER... A back door cold front has invaded eastern NM, bringing temperatures back toward and even below normal values for late June. The front has also recharged the moisture with higher dewpoints and consequently higher RH. The front is also triggering thunderstorms along and just east of the northern and central mountains of NM, a trend that should continue into the evening with some strong to severe storms producing localized but hefty downpours. A stark boundary is hovering just near the central mountain chain, separating the hotter, drier airmass to the west where widespread 5 to 10 percent humidity is being observed. Into the evening the front should gain a second push, allowing gusty winds to spill into the Rio Grande valley with higher moisture accompanying. Excellent RH recovery should make a run to the Continental Divide overnight as the higher dewpoints advance westward. High pressure aloft will stay over Chihuahua on Saturday, and the surface winds will quickly veer southerly over the plains of NM through the afternoon with moisture standing its ground over the plains, but eroding some between the Continental Divide and the Rio Grande. Isolated to scattered storms will be possible along and east of the Continental Divide and will likely come easier over and east of the central mountain chain Saturday afternoon. Outside of any thunderstorm outflows, prevailing wind speeds will be light to moderate. Areas west of the Divide will suffer through the dryness again. Despite the moisture in the central to eastern zones, high Haines indices of 5 to 6 will be in place. Through Sunday high pressure aloft will slowly be drawn closer to the Chihuahua border with NM. Westerly flow looks as though it will win out, wrapping around the northern periphery of the high, and while speeds are expected to be light to moderate, the dewpoints should begin to fall some in central NM. This will shift any thunderstorm activity to more of a drier variety in western and portions of central NM. Isolated to scattered storms will still be the rule for areas along and east of the central mountain chain where moisture will attempt to stay better rooted. Temperatures in the east will rebound back toward seasonal averages, and this will reduce RH to near 15 to 20 percent. Into next week high pressure will gradually build over the Rockies with strengthening pressure heights. Through this time, low layer moisture will be attempting to slosh farther west into NM. With not much of a footprint into the state on Monday, it should inch westward each day, encompassing much of the east by mid week with some meager hints of subtropical moisture possibly even arriving over the southwestern mountains. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 30, 4:49 AM MDT, 16 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Fri Jun 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Fri Jun 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms across the northeast third to half of New Mexico mid afternoon through the evening. Large hail, strong wind and a slight chance of tornadoes exist. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a slight risk of severe thunderstorms across east central New Mexico Saturday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required across northeast New Mexico today due to severe weather. 50
In the hours before
Local storm report, Jun 30, 6:46 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
646 PM MDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST SEDAN 36.15N 103.13W
06/30/2017 E60 MPH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702069
JLPLocal storm report, Jun 30, 6:59 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 13 S MOUNT DORA 36.34N 103.51W
06/30/2017 M1.00 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702070
JLPLocal storm report, Jun 30, 8:04 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
804 PM MDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL NEWKIRK 35.07N 104.26W
06/30/2017 E0.88 INCH GUADALUPE NM PUBLIC
&&
EVENT NUMBER ABQ1702071
JLPLocal storm report, Jun 30, 8:17 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
817 PM MDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 13 SSE NEWKIRK 34.89N 104.19W
06/30/2017 E0.88 INCH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702072
DAKLocal storm report, Jun 30, 8:49 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 16 ENE SUMNER LAKE 34.73N 104.14W
06/30/2017 E1.75 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702073
DAKSpecial weather statement, Jun 30, 9:15 PM MDT, 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 915 PM MDT FRI JUN 30 2017 NMZ533-537-010345- Guadalupe County-De Baca County- 915 PM MDT FRI JUN 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND SOUTH CENTRAL GUADALUPE COUNTIES UNTIL 945 PM MDT... At 915 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles south of Pastura, or 18 miles east of Vaughn, moving southeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of west central De Baca and south central Guadalupe Counties. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3455 10499 3467 10487 3453 10454 3430 10478 TIME...MOT...LOC 0315Z 311DEG 16KT 3456 10488 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 41 min |
| Jun 30, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 47 min |
| Jun 30, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 36 min |
| Jun 30, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 50 min |
| Jun 30, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Jun 30, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 30, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 33 min |
| Jun 30, 8:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 49 min |
| Jun 30, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 21 min |
| Jun 30, 8:56 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 47 min |
| Jun 30, 9:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 30, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 40 min |
| Jun 30, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jul 1, 1:53 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jul 1, 2:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 1, 2:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jul 1, 3:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 1, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jul 1, 3:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jul 1, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jul 1, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jul 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 49 min |
| Jul 1, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 41 min |
| Jul 1, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 1, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 42 min |
| Jul 1, 3:52 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 46 min |
| Jul 1, 4:16 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Jul 1, 4:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jul 1, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 1, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 28 min |
| Jul 1, 4:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 38 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 38 min |
| Jul 1, 5:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 1, 5:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 5:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Jul 1, 5:30 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Jul 1, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 15 min |
| Jul 1, 5:37 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jul 1, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jul 1, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 13 min |
| Jul 1, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jul 1, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 52 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.